skip to Main Content

Locations:

  • Pinehurst Dermatology

Dr. Carter Grine joined Pinehurst Dermatology in 1997, and the practice recently joined The Skin Surgery Center in November 2020.

Dr. Grine graduated with a Bachelor of Arts degree from Davidson College in Davidson, North Carolina. He received his medical degree from the Medical University of South Carolina in Charleston, South Carolina, and completed his dermatology residency at the University of Virginia in Charlottesville, Virginia. Dr. Grine is Board-certified Dermatologist.

EDUCATION

1986 Davidson College
Davidson, NC
BA Psychology

1993 Medical University of South Carolina
Charleston, SC
MD

POSTDOCTORAL TRAINING

1993-1994 Internship
Internal Medicine
Medical University of South Carolina
Charleston, SC

1994-1997 Residency
Dermatology
University of Virginia
Charlottesville, VA

 

PUBLICATIONS

Sahn E:., Grine RC   A Pigmented Paraspinal Plaque in an Infant Arch Dermatol 131: 609, 1995

Spinae FG, Grine RC, Tempel GE, Crawford, FA. Zile MR Alterations in the myocardial capiilary ‘vasculature accompany tachycardia-induced cardioinyopathy Basic Res Cardiol 87: 65-79, 1992.

Grine LIC, Hendrix J, Green K. Keratoacanthoma of Grzybowski. a dramatic resolution in response to cytoxan therapy. (Accepted for publication.  11/96 J Am Acad Dermoatol.)

 Grine ICC Ecze aa Herpeticum, Orf Segmental Neurofibromatosis. Habif T. ed Dermatology Pearls and Pitfalls Volume 3, Greenwich, Conn Clinical Communications Inc. (Accepted for publication, 12/96)

MANUSCRIPT S IN PROGRESS FOR PUBLICATION:

Basal cell carcifioma of the proximal nail fold, a case report and review of the literature

Case report of palmar crease xanthomas secondary to cholestasis

PRESENTATIONS:

American Academy of Dermatology annual meeting of February,  1996 Gross and Microscopic: Case report of palmar crease xanthomas secondary to cholestasis

Horace Smythe Surgical Lecture Series Medical University of South Carolina, (1990)

Alterations in the myocardial capillary vasculature accompany tachycardia- induced cardiornyopathy.

Back To Top